# SDR SIMA200305414

- Difficulty date: February 15, 2003
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N704PG
- Make and model: Emb EMB-135LR
- Aircraft serial: 145174
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 13500469401
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS IS A LEVEL TWO FINDING FOUND DURING A IMBV INSPECTION, CROSSMEMBER AT FRAME 22 CORRODED.  REMOVED AND INSTALLED SERVICEABLE CROSSMEMBER IA FRAME 22 IAW EMB 135 SRM 51-40-02.  (M)
